# SDR HEEA966857

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast Assy
- Part number: 412040101127
- Condition: Corroded
- Location: M/R
- Part time: 1,460 hours
- Component: 412040366105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS IN BORE IN AREA "T". REPLACED MAST ASSEMBLY.
